Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 6, Issue 4, 251 - 331
Articles: 1 - 8 XML export
An Efficient Genetic Algorithm For Two-stage Hybrid Flow Shop Scheduling With Preemption And Sequence Dependent Setup Time
Author(s): H. Seidgar, M. Ezzati, M. Kiani, R. Tavakkoli-moghaddam
Pages: 251 - 259
Designing An Optimal Pid Controller For Control The Plans Height, Based On Control Of Autopilot By Using Evolutionary Algorithms
Author(s): Mohammad Fiuzy, Javad Haddadnia, Seyed Kamaleddin Mousavi Mashhadi
Pages: 260 - 271
Introduction Of A Method To Diabetes Diagnosis According To Optimum Rules In Fuzzy Systems Based On Combination Of Data Mining Algorithm (d-t), Evolutionary Algorithms (aco) And Artificial Neural Networks (nn)
Author(s): M. Fiuzy, A. Qarehkhani, J. Haddadnia, J. Vahidi, H. Varharam
Pages: 272 - 285
Optimization Of Solar Cooling Systems With Simulation Modeling
Author(s): Hamid Reza Feili, Fatemeh Moghadasi, Parisa Naderipour
Pages: 286 - 291
Bps Operational Matrices For Solving Time Varying Fractional Optimal Control Problems
Author(s): Mohsen Alipour, Davood Rostamy
Pages: 292 - 304
The Randers Beta-change Of More Generalized M-th Root Metrics
Author(s): Abolfazl Taleshian, Dordi Mohamad Saghali
Pages: 305 - 310
Spectrum Preserving Linear Map On Liminal C-algebras
Author(s): F. Golfarshchi, A. A. Khalilzadeh
Pages: 311 - 314
Jswa An Improved Algorithm For Grid Workflow Scheduling Using Ant Colony Optimization
Author(s): Emetis Niazmand, Javad Bayrampoor, Arash Ghorbannia Delavar, Ali Reza Khalili Boroujeni
Pages: 315 - 331

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more